# SDR SWIA200617705

- Difficulty date: December 11, 2006
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 12,537 hours, 9,707 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT STR 12 FS 625 LT SIDE, DISCOVERED DURING C-CHECK INSPECTION.  FS 625 LT SIDE ATTACH CLIP AT STR 12 REPLACED WITH NEW PART IAW CRJ 200 SRM 51-42-21 PG 13-19.
